# SDR 2012FA0000247

- Difficulty date: March 6, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Aircraft: N3038S
- Make and model: Cessna 150G
- Aircraft serial: 15066938
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38S
- Condition: Failed
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED EIGHT REM38S SPARK PLUGS WITH 200 HRS TT AND FOUND THE RESISTORS HAD FAILED, NO RESISTANCE FOUND THROUGH THE SPARK PLUG.
